| Catalog Number |
02-022-44-3511 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
08/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2020.Approximately 2 years and 9 month after the initial procedure the patient had a left knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023.Diagnosis: failed left knee secondary to premature polyethylene wear as well as aseptic loosening of the femoral component.There was early polyethylene synovitis with particulate debris in the gutters.There was flattening and early wear on the lateral facet.The patient was transferred to the recovery room in stable condition.
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6) 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5.(b)(6) 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t.(b)(6) 200-07-32 - advanced patella 32mm 3 peg implant.(b)(6) 204-70-00 - tibial stem ext.Screw.Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.